# SDR 98ZZZX2510

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 37711523
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Part time: 69,392 hours
- Stage of operation: TO
- Nature of condition: N, Y
- Precautionary procedure: E, A

## Discrepancy

SAL - AFTER TAKEOFF, EXPERIENCED FIRE WARNING ON NR 4 ENGINE.  RETARDED THROTTLE AND FIRE WARNING CEASED.  SHUT DOWN ENGINE, RETURNED TO SAL AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A DEFECTIVE FIRE WARNING AMPLIFIER.  REPLACED AMPLIFIER AND SYSTEM CHECK NORMAL.  RETURNED AIRCRAFT TO SERVICE.  PART TOTAL CYCLES:  31,340.  (X)
